Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907752
Cohomological Length Functions
Krause H (2016)
Nagoya Mathematical Journal 223(1): 136-161.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2428087
A note on thick subcategories of stable derived categories
Krause H, Stevenson G (2013)
Nagoya Mathematical Journal 212: 87-96.
PUB | DOI | WoS | arXiv
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623139
The martingale problem for pseudo-differential operators on infinite-dimensional spaces
Bogachev V, Lescot P, Röckner M (1999)
Nagoya Mathematical Journal 153: 101-118.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1641759
Quasi-homeomorphisms of Dirichlet forms
Chen Z-Q, Ma Z-M, Röckner M (1994)
Nagoya Mathematical Journal 136: 1-15.
PUB | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1650181
A CHARACTERIZATION OF WHITE-NOISE TEST FUNCTIONALS
KUO HH, POTTHOFF J, Streit L (1991)
NAGOYA MATHEMATICAL JOURNAL 121: 185-194.
PUB | DOI | WoS
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663786
QUANTUM-THEORY IN TERMS OF WHITE NOISE
HIDA T, Streit L (1977)
NAGOYA MATHEMATICAL JOURNAL 68(DEC): 21-34.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0027-7630

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung